# SDR I5EA2019012202

- Difficulty date: January 21, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N538CC
- Make and model: Boeing 737-48E
- Aircraft serial: 25772
- Aircraft time: 44,541 hours, 58,124 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: 11700314
- Part serial: 259461FT
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  1/21/2019, LP 29887 - ROW 24DEF OXYGEN GENERATOR INADVERTENTLY DEPLOYED DURING MAINTENANCE INSPECTION.  CORRECTIVE ACTION:  1/25/2019, LP 29888 - REMOVED AND REPLACED OXYGEN GENERATOR IAW AMM 35-22-11.
